# SDR USAA2011070100030

- Difficulty date: June 1, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - CRACK ON FRAME AT BS500F BETWEEN STR 8R TO STR 9R.  REPAIRED FRAME AT BS 500F BETWEEN STR 8R TO STR 9R IAW EA103054.
